# SDR SWAA092021

- Difficulty date: March 26, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 27,203 hours, 15,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Part serial: 000936
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING O/B TRAILING EDGE FLAP I/B AFT END DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
